# SDR SWIA2021071459559

- Difficulty date: February 28, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: NAS62033H
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL L/H AILERON HINGE KEEPER HARDWARE IS CORRODED.      REMOVED AND REPLACED L/H AILERON HINGE KEEPER HARDWARE THAT WAS CORRODED IAW CRJ 700 AMM 27-15-01-000/ 400-801-A01.
